Coming off norco 10/325 and soma--as many as 8 a day of each. Went to sub doctor last week. In spite of my request to begin at 4 mg, he insisted I take 8 mg in his presence. No issue with initial dose as I was in advanced w/d (all I could tolerate). Doc wants me to take 8 am and 4 pm, but I am taking half that. No major issues except NO sleep, the first night only... no big deal. I can't find Robert or Pattishan's taper plan. Can some please send me a link to one or both? Thank you and thanks for being there!!
21 Nov 2011
Hey Rm, it's patti. My taper plan is in my profile story, click my avatar to read it. Robert is on the forum mainly, if you will look under the blue banner you will see some prompts, one on the far right says forum/discussion boards, click that and start a thread to him there. I know your dr says to take it at 4 pm also, but that is probably why you are having insomnia. Don't take any after 3 pm. You might even try taking your whole dose in the morning, that might help. Let me know if you need anything else, ok. Patti
21 Nov 2011
Patti is great about this topic. Also listen to your "own body". Try different routines and mark the results for each as how your individual system works. Conrtrary to public belief ..Doctor's don't "know" everything ! We are all made up extremely unique and our bodies, minds, and emotions respond differently to everything ! If they didn't, we'd all be out Bombing buildings or planning how to ! Take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
hey i am new here have been lurking for a while and would like to talk to robert to follow his taper plan to ween off suboxone.i go to the dr ...
1 answer • 23 Feb 2010
I read Robert's taper plan, but my question is do I have to taper if I've just been taking it one week (12Mg a day). I feel like it is ...
5 answers • 5 Mar 2011
I am currently on 10-Vicodin a day, I started from 1-2 a day back 2-years ago, but as pain and stress picked up. I used them to relax. Now I just ...
1 answer • 29 Oct 2011